MathSciNet Relay Station
MathSciNet bibliographic data
MR1952504 (2003j:47006) 47A16 (46A04 46A32)
Bes, Juan; Chan, Kit C. Denseness of hypercyclic operators on a Fréchet space. Houston J. Math. 29 (2003), no. 1, 195–206.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement